Translator Disclaimer
2014 Orthogonal bases and a structure of finite dimensional normed linear spaces
Kichi-Suke Saito, Ryotaro Tanaka
Banach J. Math. Anal. 8(1): 89-97 (2014). DOI: 10.15352/bjma/1381782089

Abstract

In this paper, we consider orthonormal bases for finite dimensional normed linear spaces which are related to Birkhoff orthogonality. We also study the relationship between orthonormal bases and a structure of finite dimensional normed linear spaces.

Citation

Download Citation

Kichi-Suke Saito. Ryotaro Tanaka. "Orthogonal bases and a structure of finite dimensional normed linear spaces." Banach J. Math. Anal. 8 (1) 89 - 97, 2014. https://doi.org/10.15352/bjma/1381782089

Information

Published: 2014
First available in Project Euclid: 14 October 2013

zbMATH: 1300.46017
MathSciNet: MR3161684
Digital Object Identifier: 10.15352/bjma/1381782089

Subjects:
Primary: 46B20
Secondary: 46B25

Rights: Copyright © 2014 Tusi Mathematical Research Group

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.8 • No. 1 • 2014
Back to Top